Which assessment finding indicates a fluid and electrolyte imbalance - ProProfs Discuss
Advertisement

Which assessment finding indicates a fluid and electrolyte imbalance induced by chemotherapy? A female client is receiving chemotherapy to treat breast cancer.  

This question is part of Breast Cancer by RNpedia.com
Asked by RN pedia, Last updated: Nov 24, 2020

+ Answer
Request
Question menu
Vote up Vote down

1 Answer

rN pedia

rN pedia

rN pedia
RN pedia

Answered Nov 04, 2018

Dry oral mucous membranes and cracked lips

Chemotherapy commonly causes nausea and vomiting, which may lead to fluid and electrolyte imbalances. Signs of fluid loss include dry oral mucous membranes, cracked lips, decreased urine output (less than 40 ml/hour), abnormally low blood pressure, and a serum potassium level below 3.5 mEq/L.
upvote downvote
Reply 

Advertisement
Advertisement
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader

Email Sent
We have sent an email to your address "" with instructions to reset your password.